PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 3 | 555-564
Tytuł artykułu

A New Proof that 4-Connected Planar Graphs are Hamiltonian-Connected

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a theorem guaranteeing special paths of faces in 2-connected plane graphs. As a corollary, we obtain a new proof of Thomassen’s theorem that every 4-connected planar graph is Hamiltonian-connected.
Wydawca
Rocznik
Tom
36
Numer
3
Strony
555-564
Opis fizyczny
Daty
wydano
2016-08-01
otrzymano
2015-05-31
poprawiono
2015-09-16
zaakceptowano
2015-09-16
online
2016-07-06
Twórcy
autor
  • Zhejiang Normal University, Jinhua, China and University of Illinois, Urbana, IL, dwest@math.uiuc.edu
Bibliografia
  • [1] C. Thomassen, A theorem on paths in planar graphs, J. Graph Theory 7 (1983) 169-176. doi:10.1002/jgt.3190070205[Crossref]
  • [2] W.T. Tutte, A theorem on planar graphs, Trans. Amer. Math. Soc. 82 (1956) 99-116. doi:10.1090/S0002-9947-1956-0081471-8[Crossref]
  • [3] H. Whitney, A theorem on graphs, Ann. of Math. 32 (1931) 378-390. doi:10.2307/1968197[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1872
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.